# SDR JJBA20240522049

- Difficulty date: May 7, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL FWD FUSELAGE, SCRATCH FOUND LOWER GPU POWER CONNECTOR AT REPAIR DOUBLER. ON LH EXTERNAL FWD FUSELAGE, LOWER GPU POWER CONNECT AT REPAIR DOUBLER SCRATCH  BLEND OUT OF LIMITS. EXISTING DOUBLER REMOVED FOR REPLACEMENT. REPAIR DOUBLER FABRICATED. REPAIR DOUBLER INSTALLED ON LH EXTERNAL FWD FUSE LOWER GPU POWER CONNECTOR.
